Sur les 𝐙 2 -extensions d’un corps quadratique imaginaire
Annales de l'Institut Fourier, Volume 33 (1983) no. 4, p. 1-18
Let k=Q(-m) be an imaginary quadratic field, let k and F be its two natural Z 2 -extensions (the cyclotomic and the prodiedral one), and let k ˇ be its 2-Hilbert class field. Let 𝒫 be the completion of k at 2, ρ=0 or 1 equals 1 if and only if all odd divisors of m are congruent to ±1 mod 8, χ=0 or 1 be the 2-rank of Galk F/k), and t=0,1 or 2 be the 2-rank of Galk k ˇ/k). We have χρ, and some elementary cohomological facts give other constraints between 𝒫, χ and t, but we find 2 additional obstructions of arithmetical kind which allow us to obtain the classification of the fields k with regard to the invariants 𝒫,ρ,χ,t (19 cases, 17 of which are such that t=0χ=1). All these results are based on the description of Gal(k F/k) by mean of a suitable logarithm function on the ideal group of k, defined and studied in 2 papers in Crelles Journal.
Soit k=Q(-m) un corps quadratique imaginaire, soient k et F ses deux Z 2 -extensions naturelles (la cyclotomique et la prodiédrale), et soit k ˇ son 2-corps de classes de Hilbert. Soient 𝒫 le complété en 2 de k, ρ=0 ou 1, égale à 1 si et seulement si tout diviseur impair de m est congru à ±1 mod 8, χ=0 ou 1 le 2-rang de Gal(k F/k), et t=0,1 ou 2 le 2-rang de Galk ˇ Fk ˇ/k). On a χρ, et des considérations cohomologiques élémentaires nous donnent d’autres contraintes entre 𝒫, χ et t, mais nous trouvons 2 obstructions supplémentaires de nature arithmétique, ce qui nous permet d’obtenir la classification des corps k par rapport aux invariants 𝒫,ρ,χ,t (19 cas dont 17 sont tels que t=0χ=1). Tous ces résultats reposent sur la description de Gal(k F/k) au moyen d’une fonction logarithme convenable sur le groupe des idéaux de k, définie et étudiée dans 2 articles au Journal de Crelle.
@article{AIF_1983__33_4_1_0,
     author = {Gras, Georges},
     title = {Sur les ${\bf Z}\_2$-extensions d'un corps quadratique imaginaire},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {33},
     number = {4},
     year = {1983},
     pages = {1-18},
     doi = {10.5802/aif.939},
     zbl = {0501.12016},
     mrnumber = {85b:11091},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1983__33_4_1_0}
}
Gras, Georges. Sur les ${\bf Z}_2$-extensions d’un corps quadratique imaginaire. Annales de l'Institut Fourier, Volume 33 (1983) no. 4, pp. 1-18. doi : 10.5802/aif.939. http://www.numdam.org/item/AIF_1983__33_4_1_0/

[1] E. Artin and J. Tate, Class field theory, W. A. Benjamin, New-York (1967). | Zbl 0176.33504

[2] J. E. Carroll, On determining the quadratic subfields of Z2-extensions of complex quadratic fields, Compositio Mathematica, 30 (1975), 259-271. | Numdam | MR 51 #10282 | Zbl 0314.12005

[3] J. E. Carroll and H. Kisilevsky, Initial layers of Zl-extensions of complex quadratic fields, Compositio Mathematica, 32 (1976), 157-168. | Numdam | MR 53 #10755 | Zbl 0357.12003

[4] A. Charifi, Groupes de torsion attachés aux extensions abéliennes p-ramifiées maximales (cas des corps totalement réels et des corps quadratiques imaginaires), thèse de 3e cycle, Besançon (1982).

[5] G. Gras, Logarithme p-adique et groupes de Galois, Journal de Crelle, 343 (1983), 64-80. | MR 86g:11066 | Zbl 0501.12015

[6] G. Gras, Groupe de Galois de la p-extension abélienne p-ramifiée maximale d'un corps de nombres, Journal de Crelle, 333 (1982), 86-132. | MR 84j:12008 | Zbl 0477.12009